# SDR HEEA061770

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5005B
- Make and model: Bell 206L-1
- Aircraft serial: 45175
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Condition: Malfunctioned
- Location: Engine
- Part time: 3,791 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE FLIGHT, 80 PERCENT TORQUE, TORQUE OSCILLATES 20 PERCENT, WITH A CORRESPONDING TOT OSCILLATION.  REPLACED WITH SERVICEABLE GOVERNOR.
